# SDR DALA2024082108332

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 9527, FWD CARGO DOOR SURROUND AFT SIDE HIT BY BELT LOADER. CORRECTIVE ACTION: PERMANENT REPAIR ON FWD CARGO DOOR SURROUND AFT SIDE HIT BY BELT LOADER WAS PERFORMED PER B717-200 SRM 53-20-15-2R, REPAIR 11, OPTION 1. PERFORMED VISUAL INSPECTION ON PERMANENT REPAIR OPTION 1, INITIAL & REPETITIVE EVERY 8,000 CYCLES AS MAINTENANCE REQUIREMENTS PER B717-200 SRM 53-20-15-2R-11 PAR 7 TABLE 202. (LP 0513045)
